Об одной теореме Хеймана

А.М. Гайсин

Sibirskij matematiceskij zurnal (1998)

  • Volume: 39, Issue: 3, page 501-516
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Гайсин, А.М.. "Об одной теореме Хеймана." Sibirskij matematiceskij zurnal 39.3 (1998): 501-516. <http://eudml.org/doc/64169>.

author = {Гайсин, А.М.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {entire function; Dirichlet series; growth estimates},
language = {rus},
number = {3},
pages = {501-516},
publisher = {Izd. AN SSSR},
title = {Об одной теореме Хеймана},
url = {http://eudml.org/doc/64169},
volume = {39},
year = {1998},

AU - Гайсин, А.М.
TI - Об одной теореме Хеймана
JO - Sibirskij matematiceskij zurnal
PY - 1998
VL - 39
IS - 3
SP - 501
EP - 516
LA - rus
KW - entire function; Dirichlet series; growth estimates
UR - http://eudml.org/doc/64169
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.